# SDR DALA2019111186555

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,800 hours, 23,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ENTRY DOOR 2L WILL NOT FULLY DISARM. CORRECTIVE ACTION: ADJUSTED DOOR 2L BUSTLE AND CLEARED DEBRIS. DOORS OPERATE NORMALLY. (5977748)
